Complex-Type Numbers and Generalizations of the Euler Identity

D. Babusci, G. Dattoli, E. Di Palma, E. Sabia

Research output: Contribution to journalArticle

11 Citations (Scopus)


We consider different generalizations of the Euler formula and discuss the properties of the associated trigonometric functions. The problem is analyzed from different points of view and it is shown that it can be formulated in a natural way in algebraic and geometric terms. © 2011 Springer Basel AG.
Original languageEnglish
Pages (from-to)271 - 281
Number of pages11
JournalAdvances in Applied Clifford Algebras
Issue number2
Publication statusPublished - Jun 2012
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this